# SDR QXEA2019060600239

- Difficulty date: June 6, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N633QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00719
- Aircraft time: 3,228 hours, 2,112 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Lack Of Lube
- Location: Cockpit Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK DOOR LOCK /UNLOCK INOP. AUTO UNLOCK UNSUCCESSFUL. MANUAL OVERRIDE DOES NOT OPERATE SMOOTHLY. REMOVED FROM SERVICE. FOUND COCKPIT DOOR LATCH STICKING. APPLIED LUBRICANT IN REF TO AMM 52-51-03 OPS TEST NORMAL. AIRCRAFT RETURNED TO SERVICE.
